# SDR Q2SA201906041421

- Difficulty date: June 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,679 hours, 40,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 940-945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. CPCP ITEM LEVEL 2 CORROSION FINDING.   DURING LOWER FUSELAGE EXTERNAL INSPECTION ON W/C D-53-836-0101, FOUND CRACK IN SKIN 4 AND 7/8" LONG FROM STA 940 TO 945 RIGHT SIDE OF FUSELAGE BETWEEN STRINGERS S-23R AND S-24R. ENGINEERING ORDER 3753A203, REV 0, DATED 27MAY19 HAS BEEN COMPLIED WITH BY FEAM STRUCTURAL MAINTENANCE TEAM. PART 1, CATEGORY B REPIAR - PERMANENT HAS BEEN COMPLETED.
